Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The existence of compact linear maps between Banach spaces


Authors: Seymour Goldberg and A. H. Kruse
Journal: Proc. Amer. Math. Soc. 13 (1962), 808-811
MSC: Primary 47.45
DOI: https://doi.org/10.1090/S0002-9939-1962-0141971-7
MathSciNet review: 0141971
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.45

Retrieve articles in all journals with MSC: 47.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141971-7
Article copyright: © Copyright 1962 American Mathematical Society